Please use this identifier to cite or link to this item:
Title: Convergence of adapted sequences of Pettisintegrable functions.
Authors: EGGHE, Leo 
Issue Date: 1984
Source: PACIFIC JOURNAL OF MATHEMATICS, 114 (2), p. 345-366
Abstract: When considering adapted sequences of Pettis-integrable functions with values in a Banach space we are dealing with the following problem: when do we have a strongly measurable Pettis-integrable limit? Here the limit can be taken in the strong or weak sense a.e. or in the sense of the Pettis-topology. Not many results in this area are known so far. In this paper we give some pointwise convergence results of martingales, amarts, weak sequential amarts and pramarts consisting of strongly measurable Pettis-integrable functions. Also the Pettis convergence result of Musial for amarts is extended. The results are preceded by a preliminary study of some vector measure notions such as Pettis uniform integrability and σ-bounded variation. We give a new proof of the result of Thomas stating that in every infinite dimensional Banach space one can find a vector measure which is not of σ-bounded variation.
Document URI:
ISSN: 0030-8730
e-ISSN: ****-****
Category: A2
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
euclid.pjm.1102708712.pdf1.65 MBAdobe PDFView/Open
Show full item record

Page view(s)

checked on May 20, 2022


checked on May 20, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.